default search action
"Almost-Riemannian Geometry on Lie Groups."
Víctor Ayala, Philippe Jouan (2016)
- Víctor Ayala, Philippe Jouan:
Almost-Riemannian Geometry on Lie Groups. SIAM J. Control. Optim. 54(5): 2919-2947 (2016)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.